# SDR SIMA20210716001

- Difficulty date: July 16, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N281NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000801
- Aircraft time: 5,092 hours, 3,208 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE IN LAVATORY DURING BOARDING-C/A-C/W LAVATORY SMOKE DETECTOR OPERATIONAL TEST SATISFACTORY IAW AMM 26-14-01
